# SDR IPXA2015092393863

- Difficulty date: September 18, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,947 hours, 19,544 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40013
- Condition: Punctured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C17, LT LOWER HORIZONTAL 185N4001-1 SKIN PANEL ASSY HAS A SMALL PUNCTURE ON THE INTERNAL SKIN.   REPAIRED IAW EO B757-5510-58825-A AND REO-G19208, REV-A.
